# SDR HNAA2024103001045

- Difficulty date: September 27, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 42,467 hours, 38,021 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Condition: Gouged
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E058125 RH AILERON DAMPENER ATTACHMENT FITTING IS GOUGED IN MULTIPLE AREAS (ON AILERON).  REMOVED AND REPLACED RH AILERON DAMPENER FITTING IAW EMB 145 SRM 51-40-02
